A posteriori error estimation of finite element approximations of pointwise state constrained distributed control problems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Michael KiewegGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57638
ISSN:1570-2820OPAC
ISSN:1569-3953OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2009
Release Date:2019/08/02
Tag:Computational Mathematics
Volume:17
Issue:3
First Page:219
Last Page:244
DOI:https://doi.org/10.1515/jnum.2009.012
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik